# SDR CALA2024042401215

- Difficulty date: April 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 93,203 hours, 13,157 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Absorber
- Part number: S163T1031
- Condition: Unknown
- Location: Tail Skid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND TAIL SKID STRUT YELLOW INDICATOR EXTENDED DURING CONDITIONAL INSPECTIONS PICTURE UPLOAD DURING CLOSER INSPECTIN ORANGE AND YELLOW INDICATOR HOUSING FELL ACTUATOR CRUSHABLE CATRIDGE REMOVED IN REFERENCE WITH BOEING AMM OUT OF TAIL SKID STRUT ABSORBER. REQUIRES REPLACEMENT PICS 32-71-08. ADDED. INSTALLED TAIL SKID CARTIDGE IN REF AMM 32-71-08. PARTS USED: 64-3271-3-0009,QTY :1
